MathSciNet Relay Station
MathSciNet bibliographic data
MR1872159 (2002h:37076) 37F45 (37F10 37F30)
Branner, Bodil; Fagella, Núria Extensions of homeomorphisms between limbs of the Mandelbrot set. Conform. Geom. Dyn. 5 (2001), 100–139.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement